I have a rash that extends from my anus to the top of my butt crack on both sides that is about a year old. It is quite red in nature, and sometimes will be almost to the point of bleeding in the crack near the top of my butt. It extends out from my crack to about 3/4 inch on each cheek. Earlier in the year, I was diagnosed with some form of psoriais on my penis, and have been alternating the use of Dovonex and Cutivate for that problem. That seems to help to some degree, except when I engage in sex. The physician told me that psoriasis also is possible in the anus area, but did not bring it up to him at that point. The two rashes were visually different, and thought I was irritating it by soap, scented toilet paper, etc. Therefore, I stopped to no avail. I have not been back to him to look at this problem.
I have tried the Dovonex on my crack, and it doesn't seem to help. I also have tried hydrocortisone cream. They will diminish the crack rash slightly, but is not taking care of the problem. I am not sure if we're talking fungus, STD, etc.
1) Can you suggest something I can try for the butt crack rash? Possibly the Cutivate? Or anti-fungal cream?
2) Is there anything better that I can try that allows me to engage in more sex without having to worry about the penis rash erupting? When egaging in sex more than every other day, the head tends to break out in its' rash; and the tiny vessels where the head and shaft meet, borderline on bloodshed.
I have the same exact problems that you do and am happy to hear that I am not alone on this one. I have the same butt crack rash and treat it pretty sucessfully with just plain old hydroge peroxide. It comes back eventually, but I can keep it from hurting for several weeks between a two day treatment.
As for the penis redness, I was diagnosed by a dematologist with psoriasis and I treat it with Locoid Lipocream which is a .1 percent hydrocortisone butyrate (whatever that is) and it works some times, and sometimes it doesn't. I notice that whenever I am on vacation (Hawaii or in Mexico) it goes away all together for some reason (sun maybe)
Would love to find out if you find something that works better than what you are doing now.
(Can't believe you have both of the same symptoms I do)
I am having something similar to this. Its been going on for 3 or 4 months, at first it just felt very dry and irritated but I didn't look to see what it was. I was having light blood streaks on toilet paper, none in undergarments though so I don't believe it was excessive. Somewhat recently it has started to have a very strong odor, even within a short time after bathing it remains. Haven't been to a doctor yet, so I was wandering if there was anything I could try that was over the counter that might help to try first. I am in the UK so please take that into account with suggestions (though I do live near a place where some US products are available, just not a wide variety).
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.